Fun Palace – Hereford

Fun Palace – Hereford

Bridge Street, Hereford, UK, HR4 9DG

6th October, 2018 - 10:00AM - 5:00PM

7th October, 2018 - 10:00AM - 5:00PM

FUN PALACE HEREFORD Saturday 6th – Sunday 7th October 2018 at De Koffie Pot, Hereford. Help create a weekend of fun, free and local participatory Art events and workshops, music, film, science, sport and performance all together at De Koffie Pot, Left Bank Village organised by Arts Lab Collective. You can cook, paint, drum, run, sit quietly with a drink or some food and listen to music, watch films, listen to stories and view Artwork from local Artists and students from Hereford College of Art, and much more! If interested in helping in any way please contact jjellerton@gmail.com

Programme

Saturday 6th October
10:00am Automata Workshop - Makers Gonna Make! 90 minute workshop making moving 3D sculptures with WIRE! Max 10 people, 18+ only!
10:00am Happy Hookers - 'Happy Hookers' Creative Knitting with Anne Wilson from Yellow Minnow Knit Studios Saturday 6th October, 10-1 pm Bring needles or crochet hooks and some favorite fabric to create something memorable! www.yellowminnow.com
11:00am Kids Kitchen - Kids Kitchen will be cooking up a storm with a creative cooking activity for all ages. Simple seasonal apple tarts from scratch, something for everyone to get stuck into! We'll be mixing, stirring, sprinkling and of course EATING! Come along, make pastry and have a load of fun! www.facebook.com/kidskitchencollective/ FREE FOR ALL AGES
11:00am Yoga Taster Session - FREE yoga taster session by Jenny from Hereford Yoga Centre! FREE EVENT!
12:00pm Sax in the Park - Sax In The Park features Karlin Rushbrook and Bill Laws on sax, clarinet vocals and invisible guitar. FREE EVENT!
01:00pm Apple Juicing - Chopping & crushing & tasting! Apples provided or bring your own! FREE EVENT
01:00pm Cup Ceramics - Workshop and demo by CUP Ceramics on Saturday 6th October 1pm - 4pm! CUP Ceramics Community Workshop by Col Hamilton. FREE EVENT!
01:00pm Ingenuity Studio - Ingenuity Studios will be engaging participants in spiral drawings and a surprising bicycle with academic Jeff Ward and representatives from the Design Cohort, a group of young people who are co-designing Hereford’s university in the making NMiTE (New Model in Technology and Engineering). FREE EVENT
Sunday 7th October
10:00am Creative Community Champions - 90 minute drop-in session to try out the creative toolkits used to produce high quality art sessions for older people in the community! FREE EVENT
10:00am Buggy Fit - Ben Harwood will put you and your baby through some gentle but testing exercises starting at De Koffie Pot and going out into the Castle Green! FREE EVENT
11:00am Boot Camp - Ben Harwood will put you through some circuit training on the Castle Green! FREE EVENT!
10:00am CMYK Ed Remix - The Extended Diploma Art and Design students from Hereford College of Arts present CMYK ED Remix, a riot of colour and pattern extracted from project images produced upon their return to studies in September 2018. FREE EVENT
12:00pm MASH Cinema - MASH Cinema @ The Speakeasy 12pm-5pm Sunday 7th October 12.00pm - Sita Sings the Blues (90mins) An animated version of the epic Indian tale of Ramayana set to the 1920s jazz vocals of Annette Hanshaw. 1.20pm - The Hare and The Tortoise (10mins) A classic Aesop fable with an all-star cast of real animals from 1947. 1.30pm - Kids Toons (30mins) A hand picked selection of cartoons and shorts for our younger guests and the young at heart. 2.00pm - DJFood's Star Wars megamix (30mins) A mashed up celebration of classic Star Wars clips and spin-offs, the tracks go off in this direction! 2.30pm - Best of DepicT (shorts) (30mins) The very best shorts and animation from DepicT short film festival. 3.00pm - The twisted genius of Cyriak! (30mins) Cyriak Harris learned hand-drawn animation at school, but it’s his bag of self-taught digital tricks that power the insane cavalcade of worm-shaped cats and madly multiplying lambs that make him one of YouTube’s most popular filmmakers. 3.30pm - Eclectic Method's Star Wars megamix (20mins) A galaxy far, far away... remixed for the dancefloor by the mighty Eclectic Method! 3.50pm - Wondermuddle Pop! (70mins) 60’s Psyche and far out pop from Black Moth Super Rainbow. FREE EVENT
11:00am Bandemonium - Music from Bandemonuim! FREE EVENT
12:00pm Make Your Own Pizzas! - Create your own pizzas with lots of toppings to choose from - cooked by Rich the Chef! FREE EVENT
01:00pm Drumming Lessons - Drumming lessons with Bym Wealthy from Beat Bang Bong! Plastic Band: Bang, Bang to the beat of the drum. Sing Sing to your favourite songs. Stop, Start. Shake Rattle Roll! Explore the musical (and other) properties of a pile of tough items carefully crafted from plastic waste. Your guide for this journey is Bym, A Community Musician and play leader with 18 years of experience playing with all ages and abilities. Bym will listen to your musical creativity and a musical play-frame will unravel in response to the input from all participants. It is a set of upcycled plastic bottles, buttons, bearings, buckets and barrels fashioned to emulate the instruments of a North Brazilian samba reggae band and can be used to produce some intricate Afro Brazilian polyrhythms, or to thump along to nursery rhymes, or anything in between. It can also be a brilliant tool for composing our own music and songs! FREE EVENT!